按条件检索“272”条记录

已选条件: 资源类型: 期刊论文 × 资源类型: 会议论文 × 数据来源: WOS × 数据来源: CSCD × 出版年: 2011 × 机构: 数学学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. On some generalized Lebesgue-Nagell equations SCOPUS SCIE

作者:Zhu, Hui Lin; Le, Mao Hua

作者机构:[Zhu, Hui Lin] Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China.; [Zhu, Hui Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Le, Mao Hua] Zhanjiang Normal Coll, Dept Math, Zhanjiang 524048, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.3,458-469

WOS被引数:5

资源类型:期刊论文

WOS:000290833100006

2. A Note on [r, s, c, t]-Colorings of Graphs SCOPUS SCIE

作者:Sheng, Jian-Ting; Liu, Gui-Zhen

作者机构:[Sheng, Jian-Ting; Liu, Gui-Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.1,165-169

资源类型:期刊论文

WOS:000286354300015

3. Uniform estimates for a family of Eulerian-Lagrangian methods for time-dependent convection-diffusion equations with degenerate diffusion SCOPUS SCIE

作者:Wang, K.;Wang, H.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:IMA Journal of Numerical Analysis,IMA JOURNAL OF NUMERICAL ANALYSIS,2011,Vol.31,Issue.3,1006-1037

WOS被引数:6

资源类型:期刊论文

WOS:000292838800011

4. On Higher Moments of Fourier Coefficients of Holomorphic Cusp Forms SCOPUS SCIE

作者:Lue, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES,2011,Vol.63,Issue.3,634-647

WOS被引数:7

资源类型:期刊论文

WOS:000290815000007

5. On a divisor problem related to the Epstein zeta-function, II SCOPUS SCIE

作者:Lue, Guangshi; Wu, Jie; Zhai, Wenguang

作者机构:[Lue, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Univ Nancy 1, INRIA, CNRS, Inst Elie Cartan Nancy, F-54506 Vandoeuvre Les Nancy, France.; [Zhai, Wenguang] China Univ Min & Technol, Dept Math, Beijing 100083, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.9,1734-1742

WOS被引数:3

资源类型:期刊论文

WOS:000291194500011

6. MAXIMUM PRINCIPLE FOR FORWARD-BACKWARD DOUBLY STOCHASTIC CONTROL SYSTEMS AND APPLICATIONS EI SCOPUS SCIE

作者:Liangquan Zhang;Yufeng Shi

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, Université de Bretagne Occidentale, 29285 Brest Cedex, France;[ Shi, Y] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2011,Vol.17,Issue.4,1174-1197

WOS被引数:5

资源类型:期刊论文

WOS:000297212900014

7. A note on the Diophantine equation x(2) + q(m) = y(3) SCOPUS SCIE

作者:Zhu, Hui Lin

作者机构:[Zhu, Hui Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Hui Lin] Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China.

来源:ACTA ARITHMETICA,2011,Vol.146,Issue.2,195-202

WOS被引数:7

资源类型:期刊论文

WOS:000288189700006

8. Some inequalities of differential polynomials II SCOPUS SCIE

作者:Xu, J.;Yi, H.;Zhang, Z.

作者机构:[Xu, J] Department of Mathematics, Wuyi University, Jiangmen 529020, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Zhang, Z] Department of Mathematics, Zhaoqing University, Zhaoqing 526061, China

来源:Mathematical inequalities & applications,MATHEMATICAL INEQUALITIES & APPLICATIONS,2011,Vol.14,Issue.1,93-100

WOS被引数:2

资源类型:期刊论文

WOS:000291112400008

9. Degree conditions for the partition of a graph into triangles and quadrilaterals SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang; Yan, Jin

作者机构:[Zhang, Xin; Wu, Jian-Liang; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:UTILITAS MATHEMATICA,2011,Vol.86,341-346

WOS被引数:1

资源类型:期刊论文

WOS:000296405900030

10. Quivers, Quasi-Quantum Groups and Finite Tensor Categories SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] Univ Sci & Technol China, Dept Math, Hefei 230026, Anhui, Peoples R China.

来源:COMMUNICATIONS IN MATHEMATICAL PHYSICS,2011,Vol.303,Issue.3,595-612

WOS被引数:13

资源类型:期刊论文

WOS:000289249700001

11. Acyclic chromatic index of planar graphs with triangles EI SCOPUS SCIE

作者:Jianfeng Hou;Nicolas Roussel;Jianliang Wu

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University, Fujian, China;[ Roussel, N] National Taiwan University, Department of Mathematics, Taipei, Taiwan, National Center for Theoretical Sciences, Taipei Office, Taipei, Taiwan;[ Wu, J] School of Mathematics, Shandong University, Jinan, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.17,836-840

WOS被引数:8

资源类型:期刊论文

WOS:000293366400003

12. Time-space fractional Schrodinger like equation with a nonlocal term SCOPUS SCIE

作者:Jiang, X. Y.

作者机构:[Jiang, XY]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN PHYSICAL JOURNAL-SPECIAL TOPICS,2011,Vol.193,Issue.1,61-70

WOS被引数:6

资源类型:期刊论文

WOS:000289078000005

13. Finite Element Approximation of Semilinear Parabolic Optimal Control Problems SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Fu, Hongfei] China Univ Petr, Sch Math & Computat Sci, Qingdao 266555, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2011,Vol.4,Issue.4,489-504

WOS被引数:2

资源类型:期刊论文

WOS:000298766300004

14. COUPLED-EXPANDING MAPS UNDER SMALL PERTURBATIONS SCOPUS SCIE

作者:Zhang, Xu; Shi, Yuming; Chen, Guanrong

作者机构:[Zhang, Xu; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2011,Vol.29,Issue.3,1291-1307

WOS被引数:5

资源类型:期刊论文

WOS:000284619800030

15. On an open problem of Weidmann: essential spectra and square-integrable solutions SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,2011,Vol.141,417-430

WOS被引数:8

资源类型:期刊论文

WOS:000289872800010

16. Two results on powers of 2 in Waring-Goldbach problem SCOPUS SCIE

作者:Liu, Zhixin; Lue, Guangshi

作者机构:[Liu, Zhixin; Lue, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.4,716-736

WOS被引数:3

资源类型:期刊论文

WOS:000287172400009

17. 带反射边界的倒向随机微分方程解的收敛性 CSCD

作者:邓伟;吴臻

作者机构:[邓伟] 山东建筑大学理学院, 济南, 山东 250101, 中国.;[吴臻] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:应用概率统计,Chinese Journal of Applied Probability and Statistics,2011,Vol.27,Issue.4,346-358

资源类型:期刊论文

18. Numerical solutions of backward stochastic differential equations: A finite transposition method SCOPUS SCIE

作者:Wang, Penghui; Zhang, Xu

作者机构:[Wang, Penghui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Xu] Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Zhang, Xu] Sichuan Univ, Yangtze Ctr Math, Chengdu 610064, Peoples R China.

来源:COMPTES RENDUS MATHEMATIQUE,2011,Vol.349,Issue.15-16,901-903

WOS被引数:4

资源类型:期刊论文

WOS:000294833300016

19. New Upper Bounds for the Heights of Some Light Subgraphs in 1-Planar Graphs with High Minimum Degree EI SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen

作者机构:[Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE,2011,Vol.13,Issue.3,9-16

WOS被引数:8

资源类型:期刊论文

WOS:000297927800002

20. THE SECOND MAIN THEOREM OF HOLOMORPHIC CURVES INTO PROJECTIVE SPACES SCOPUS SCIE

作者:PEI-CHU HU;CHUNG-CHUN YANG

作者机构:[Hu, P.-C] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Yang, C.-C] Department of Mathematics, The Hong Kong University of Science and Technology, Hong Kong, China

来源:Transactions of the American Mathematical Society,TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2011,Vol.363,Issue.12,6465-6479

WOS被引数:1

资源类型:期刊论文

WOS:000296991400017

共 14 页, 272 条记录

TOP